On the functional CLT for partial sums of truncated bounded from below random variables
AbstractLet X,Xi i[greater-or-equal, slanted]1 be i.i.d. bounded from below continuous random variables, , and bn n[greater-or-equal, slanted]1 be a sequence of increasing positive numbers. When X belongs to the Feller class and bn is such that nP(X>bn)-->[infinity] and , a functional central limit theorem for the truncated sums is proved.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 70 (2004)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kasahara, Yuji, 1993. "A functional limit theorem for trimmed sums," Stochastic Processes and their Applications, Elsevier, vol. 47(2), pages 315-322, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.